advertisement
Question
Posted by: thabi | 2009-10-05

constant milky white, non smelly discharge

im 23 years old and been havin a non smelly, non itchy white sort of milky discharge for a couple of months, it never goes away and is always there. i stopped taking the pill (tryphasil) two months ago and have not had my period ever since. i do not understand why cause i haven' t been sexually active for the last 3 years. i am aneamic and am on anti depressants. please advice as i do not know what is happening with my body and am worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to 3 months for your cycle to normalise after stopping the Pill. However, I wonder why you were on the Pill if you were not sexually active. If there was an underlying problem, this could be the reason for your missed periods now. Your discharge may be normal and just more noticeable after stopping the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement